Alert archive / U.S. Virgin Islands / Flash Flood Watches in 2012
Flash Flood Watch 9, NWS JSJ
NWS JSJ issued this flash flood watch at Dec 1, 2012, 2:00 AM CST. It took effect at Dec 1, 2012, 12:00 PM CST. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Dec 1, 2012, 2:00 AM CST (08:00 UTC)
- In effect from
- Dec 1, 2012, 12:00 PM CST
- Expired
- Dec 2, 2012, 6:00 PM CST
- In force
- 30 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
549 WGCA62 TJSJ 010800 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 400 AM AST SAT DEC 1 2012 PRZ001-002-004>006-012-013-VIZ001-002-012000- /O.NEW.TJSJ.FF.A.0009.121201T1800Z-121203T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA... DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 400 AM AST SAT DEC 1 2012 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM AST THIS AFTERNOON THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...NORTH CENTRAL... NORTHEAST...SAN JUAN AND VICINITY AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * FROM 2 PM AST THIS AFTERNOON THROUGH SUNDAY EVENING * PERIODS OF HEAVY RAIN EXPECTED THIS AFTERNOON INTO SUNDAY EVENING. * AN UPPER AIR DISTURBANCE ACROSS THE FAR SOUTHWEST ATLANTIC WILL AMPLIFY AS IT MOVES EASTWARD OVER THE NEXT 48 HOURS. THIS DISTURBANCE WILL INDUCE THE DEVELOPMENT OF AN INVERTED SURFACE TROF ACROSS PR...PROMOTE MOISTURE TRANSPORT AND AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH SUNDAY. AS THE INVERTED TROF BECOMES BETTER ORGANIZED TONIGHT INTO SUNDAY EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE FREQUENT AND HEAVIER ESPECIALLY ACROSS NORTHEAST PR AND THE U.S. VIRGIN ISLANDS. SHOWERS WILL ALSO BE SLOW MOVERS AS STEERING WINDS COLLAPSE. THREE TO SIX INCHES OF RAIN ARE LIKELY OVER NORTHEAST PUERTO RICO THROUGH SUNDAY WHICH COULD RESULT IN FLOODING. DUE TO ABUNDANT MOISTURE AND WEAK STEERING WINDS...HIGH RAINFALL RATES OF TWO INCHES PER HOUR ARE POSSIBLE WHICH COULD RESULT IN FLASH FLOODING OF SMALL STREAMS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ ROSA
4 follow-up statements
646 WGCA62 TJSJ 011953 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 353 PM AST SAT DEC 1 2012 PRZ001-002-004>006-012-013-VIZ001-002-020800- /O.CON.TJSJ.FF.A.0009.000000T0000Z-121203T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA... DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 353 PM AST SAT DEC 1 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...NORTH CENTRAL...NORTHEAST...SAN JUAN AND VICINITY AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH SUNDAY EVENING * PERIODS OF HEAVY RAIN EXPECTED DURING THE REST OF THE AFTERNOON INTO SUNDAY EVENING. * AN UPPER AIR DISTURBANCE ACROSS THE FAR SOUTHWEST ATLANTIC WILL AMPLIFY AS IT MOVES EASTWARD OVER THE NEXT 48 HOURS. THIS DISTURBANCE WILL INDUCE THE DEVELOPMENT OF AN INVERTED SURFACE TROF ACROSS PR...PROMOTE MOISTURE TRANSPORT AND AID IN THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON THROUGH SUNDAY. AS THE INVERTED TROF BECOMES BETTER ORGANIZED TONIGHT INTO SUNDAY EXPECT SHOWERS AND THUNDERSTORMS TO BECOME MORE FREQUENT AND HEAVIER ESPECIALLY ACROSS NORTHEAST PR AND THE U.S. VIRGIN ISLANDS. SHOWERS WILL ALSO BE SLOW MOVERS AS STEERING WINDS COLLAPSE. THREE TO SIX INCHES OF RAIN ARE LIKELY OVER NORTHEAST PUERTO RICO THROUGH SUNDAY WHICH COULD RESULT IN FLOODING. DUE TO ABUNDANT MOISTURE AND WEAK STEERING WINDS...HIGH RAINFALL RATES OF TWO INCHES PER HOUR ARE POSSIBLE WHICH COULD RESULT IN FLASH FLOODING OF SMALL STREAMS AND RIVERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$
457 WGCA62 TJSJ 020754 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 354 AM AST SUN DEC 2 2012 PRZ001-002-004>006-012-013-VIZ001-002-022000- /O.CON.TJSJ.FF.A.0009.000000T0000Z-121203T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA... DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 354 AM AST SUN DEC 2 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...NORTH CENTRAL...NORTHEAST...SAN JUAN AND VICINITY AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * THROUGH THIS EVENING * PERIODS OF HEAVY RAIN EXPECTED DURING THE REST OF THE AFTERNOON INTO SUNDAY EVENING. * AN INVERTED SURFACE TROF LOCATED ACROSS THE MONA PASSAGE WILL START MOVING EASTWARD LATER TODAY AS AN UPPER LEVEL TROUGH EXTENDING FROM THE WEST OF BERMUDA INTO THE BAHAMAS MOVES EASTWARD ACROSS THE SOUTHWEST ATLANTIC. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ONCE AGAIN LATER TODAY ACROSS THE CORDILLERA AND MOVE VERY SLOWLY EASTWARD. DUE TO THE EXPECTED VERY SLOW MOTION OF THE SHOWERS AND ABUNDANT MOISTURE...LOCALIZED INTENSE RAINFALL RATES OF TWO INCHES OR MORE PER HOUR CAN BE EXPECTED WITHIN THE WATCH AREA. THIS COULD RESULT IN FLASH FLOODING OF SMALL STREAMS AND RIVERS. THUNDERSTORMS ARE EXPECTED TO MOVE OFF THE NORTHEAST COAST OF PUERTO RICO AROUND SUNSET BUT MAY LINGER UNTIL AROUND MIDNIGHT SUNDAY NIGHT ACROSS THE NORTHERN VIRGIN ISLANDS. THE LOCATIONS AT GREATEST RISK OF EXPERIENCING FLASH FLOODING ARE THE MANATI...CIBUCO AND LA PLATA RIVERS AND THEIR RESPECTIVE TRIBUTARIES AND THE NORTHERN U.S. VIRGIN ISLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$
905 WGCA62 TJSJ 021958 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 358 PM AST SUN DEC 2 2012 PRZ001-002-004>006-012-013-VIZ001-002-030000- /O.CON.TJSJ.FF.A.0009.000000T0000Z-121203T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA... DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 358 PM AST SUN DEC 2 2012 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 8 PM AST THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO...CENTRAL INTERIOR...CULEBRA... EASTERN INTERIOR...NORTH CENTRAL...NORTHEAST...SAN JUAN AND VICINITY AND VIEQUES. IN VIRGIN ISLANDS...ST CROIX AND ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * UNTIL 8 PM AST THIS EVENING * PERIODS OF HEAVY RAIN EXPECTED DURING THE REST OF THE AFTERNOON INTO SUNDAY EVENING. * A TROUGH WILL CONTINUE TO RETROGRESS EASTWARD ACROSS THE NORTHEAST CARIBBEAN AS AN UPPER LEVEL TROUGH EXTENDING FROM THE WEST OF BERMUDA INTO THE BAHAMAS MOVES EASTWARD ACROSS THE SOUTHWEST ATLANTIC. DUE TO THE EXPECTED VERY SLOW MOTION OF THE SHOWERS AND ABUNDANT MOISTURE...LOCALIZED INTENSE RAINFALL RATES OF TWO INCHES OR MORE PER HOUR CAN BE EXPECTED WITHIN THE WATCH AREA. THIS COULD RESULT IN FLASH FLOODING OF SMALL STREAMS AND RIVERS. THUNDERSTORMS ARE EXPECTED TO MOVE OFF THE NORTHEAST COAST OF PUERTO RICO AROUND SUNSET BUT MAY LINGER UNTIL AROUND MIDNIGHT SUNDAY NIGHT ACROSS THE NORTHERN VIRGIN ISLANDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$
504 WGCA62 TJSJ 030014 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 814 PM AST SUN DEC 2 2012 PRZ001-002-004>006-012-013-VIZ001-002-030115- /O.EXP.TJSJ.FF.A.0009.000000T0000Z-121203T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-CULEBRA-VIEQUES- ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA... DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA...CULEBRA... ESPERANZA...ANNA'S RETREAT...CHARLOTTE AMALIE... CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY... CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 814 PM AST SUN DEC 2 2012 ...FLASH FLOOD WATCH HAS BEEN ALLOWED TO EXPIRE AT 8 PM AST THIS EVENING... THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO...CULEBRA... VIEQUES AND THE VIRGIN ISLANDS WAS ALLOWED TO EXPIRE AT 8 PM AST THIS EVENING. WHILE A SURFACE TROUGH CONTINUED TO RETROGRESS EASTWARD ACROSS THE NORTHEAST CARIBBEAN...AND AN UPPER LEVEL TROUGH NORTH OF THE AREA... WILL ALSO CONTINUE EASTWARD ACROSS THE SOUTHWEST ATLANTIC...THE POTENTIAL FOR CONTINUOUS AND WIDESPREAD HEAVY RAINFALL ACROSS THESE AREAS HAS DIMINISHED AND THEREFORE CANNOT JUSTIFY CONTINUANCE OF A FLASH FLOOD WATCH AT THIS TIME. THERE IS NO IMMEDIATE THREAT OF ANY HEAVY RAINFALL OR FLASH FLOODING... AND THUS THE FLASH FLOOD WATCH WAS ALLOWED TO EXPIRE A 8 PM AST. SO FAR ANY HEAVY RAINFALL EXPECTED WILL BE LOCALIZED AND THEREFORE DOES NOT WARRANT THE EXTENSION OF THE FLASH FLOOD FLOOD WATCH AT THIS TIME. HOWEVER...THE LIGHT NORTH TO NORTHEAST WIND LOW LEVEL WIND FLOW WILL CONTINUE TO TRANSPORT SHOWERS AND ISOLATED THUNDERSTORMS SOUTHWARDS ACROSS THE LOCAL ATLANTIC WATERS. SOME SHOWERS WILL MAKE THEIR WAY TO PARTS OF THE NORTH AND EAST COASTAL SECTIONS OF PUERTO RICO AS WELL AS ACROSS CULEBRA...VIEQUES...AND THE VIRGIN ISLANDS. DUE TO THE PROXIMITY OF THE UPPER LEVEL TROUGH...SOME SHOWERS WILL BE ENHANCED AS THEY MOVE SOUTHWARD AND MAY PRODUCE PERIODS OF LOCALLY HEAVY DOWNPOURS IN ISOLATED AREAS AS THEY MOVE INLAND. THIS MAY LEAD TO MINOR NUISANCE FLOODING IN SOME AREAS AND PONDING OF WATER ON ROADWAYS. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Nov 30, 7:56 PM CST, 6 hours 4 minutes earlier.
Area forecast discussion, Nov 30, 7:56 PM CST, 6 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 956 PM AST FRI NOV 30 2012 .UPDATE...LATEST SATELLITE IMAGERY AND DOPPLER WEATHER RADAR SHOWED A SURGE OF LOW TO MID LEVEL MOISTURE ACCOMPANYING AN EASTERLY PERTURBATION MOVING ACROSS THE NORTHERN LEEWARDS AND QUICKLY APPROACHING THE LOCAL AREA. EXPECTED THIS AREA OF MOISTURE TO BRING A GRADUAL INCREASE IN PWAT VALUES AND THUS ADDITIONAL SHOWER ACTIVITY ACROSS PARTS OF THE ISLANDS OVERNIGHT THROUGH SATURDAY AND POSSIBLY INTO SUNDAY. UPPER RIDGE WILL ALSO CONTINUE TO ERODE THROUGH THE WEEKEND AND ALSO ALLOW FOR BETTER CHANCE OF ENHANCED DAYTIME CONVECTION ACROSS PUERTO RICO AND PARTS OF THE VIRGIN ISLANDS...AS OCCASIONAL PATCHES OF MOISTURE WILL CONTINUE TO MAKE THEIR WAY ACROSS THE AREA FOR THE NEXT SEVERAL DAYS. INHERITED FORECAST PACKAGE AND REASONING LOOKS GOOD FOR NOW AND NO CHANGES MADE AT THIS TIME. && .AVIATION UPDATE...PASSING SHOWERS WILL INCREASE OVERNIGHT...AS AN AREA OF MOISTURE MOVES THROUGH THE REGION. MAINLY VFR CONDITIONS ARE EXPECTED TO PREVAIL ACROSS ALL TAF SITES THROUGH AT LEAST 01/12Z. LATEST 01/00Z TJSJ SOUNDING INDICATED MAINLY NORTHEAST WINDS AT 10 KTS OR LESS FROM THE SURFACE UP TO 15K FEET...BECOMING WESTERLY AND STRONGER ABOVE. && .PREV DISCUSSION... /ISSUED 257 PM AST FRI NOV 30 2012/ SYNOPSIS...RIDGE PATTERN WILL BEGIN TO BREAK DOWN TONIGHT AS SHORTWAVE-TROUGH ACROSS THE GULF COAST STATES AMPLIFY AS IT MOVES ACROSS THE ATLANTIC. LOW PRESSURE IS FORECAST TO DEVELOP NORTH EAST OF THE LEEWARD ISLANDS MONDAY NIGHT WITH FRESH NORTH NORTHEAST WINDS ESTABLISHING MONDAY. DISCUSSION... AN AREA OF LOW LEVEL MOISTURE TO THE NORTHEAST OF PUERTO RICO WILL CONTINUE TO MOVE WEST AND ACROSS THE LOCAL ATLANTIC WATERS THROUGH THE OVERNIGHT HOURS...INCREASING THE SHOWER COVERAGE ALONG THE NORTHERN COAST OF PUERTO RICO. THIS WEATHER PATTERN IS EXPECTED TO CONTINUE FOR THE NEXT 48 TO 56 HOURS WHERE PATCHES LOW LEVEL MOISTURE WILL CONTINUE TO GENERATE SHOWERS OVER THE EASTERN AND NORTHERN PORTIONS OF PUERTO RICO. LOW PRESSURE IS FORECAST TO DEVELOP NORTHEAST OF THE LEEWARD ISLANDS ON MONDAY NIGHT...INCREASING SIGNIFICANTLY THE WINDS ACROSS THE LOCAL REGION. EXPECT THERE WILL BE LOTS OF NOCTURNAL SHALLOW CONVECTION ALONG THE NORTH COAST MUCH OF NEXT WEEK UNDER BROAD TROUGH PATTERN. EXPECT ALSO COOLER TEMPERATURES UNDER TROUGHINESS AND NORTHERLIES. AVIATION...CONDITIONS ARE EXPECTED TO REMAIN MAINLY VFR AT ALL TAF SITES DURING THE NEXT 24 HOURS. HOWEVER...LOW LEVEL PATCHES OF CLOUDS MOVING ACROSS THE AREA WILL RESULT IN BRIEF MFVF CONDITIONS IS ISOLD-SCT SHOWERS. MARINE...NORTHERLY SWELL WILL BEGIN TO AFFECT THE ATLANTIC WATERS LATE SATURDAY. A BIGGER SWELL IS FORECAST TO REACH THE LOCAL ATLANTIC WATERS ON MONDAY. WINDS ARE ALSO FORECAST TO INCREASE FROM THE EAST ON MONDAY THEREFORE EXPECT CONFUSE MARINE THROUGH AT LEAST WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... SJU 76 83 77 82 / 60 60 50 50 STT 80 81 79 81 / 40 40 50 50 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. COASTAL WATERS...NONE. && 71/09
Hazardous weather outlook, Nov 30, 3:12 AM CST, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 512 AM AST FRI NOV 30 2012 AMZ710>745-PRZ001>013-010915- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 512 AM AST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-010915- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 512 AM AST FRI NOV 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 1, 11:15 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Dec 1, 11:16 AM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Dec 1, 12:26 PM CST | Areal Flood Advisory | JSJ | 5 hr | |
| Dec 1, 1:31 PM CST | Areal Flood Advisory | JSJ | 6 hr | |
| Dec 1, 1:47 PM CST | Areal Flood Advisory | JSJ | 3 hr | |
| Dec 1, 4:50 PM CST | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Watches in U.S. Virgin Islands, 2012Flash Flood Watches in Puerto Rico, 2012Every flash flood watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.